View Full Version : Xeplion -- want to discontinue.


bobfcc
04-19-14, 08:44 AM
Hi , I am new here and therefore do not know how it works very well sorry for posting this in the middle of nowhere but I would be eternally grateful for a reply ,

I am a smart person who has completed business school and always led a good life , however something odd happened to me 8 months ago , after business school i worked a bit , but having gone to lots of prostitutes during that period of studies and done many other things and not had anyone to recount these events to I went to see a psychologist , the psychologist turned out to be a psychiatrist who told me that if I was experiencing problems at home I could receive money from the government as a handicapped person and then get my own place ( i was having domestic problems at the time ) so he gave me hadnicapped status and I started receiving money from the government even though I was in no way handicapped , except for maybe having some emotional problems and or difficulty in finding a girlfriend .

Then what ensued put me in the plight I am today , a few months ago I tried to take my private parts out in the bus and touch a girl with them , the girl turned out to be underage , I was summoned by the police and after having told them what I had attempted to do , they said that since I had handicapped status I should get examined by a psychiatrist , and so they shut me up in the psychiatric ward for 7 months , mainly so long because I would constantly tell them that what I had done may have stemmed from a psychological problem rather than a psychiatric one , and that I did not need medicine ( I told them I had done this previously as well ) and so now for the last 8 months I have been getting shots of xeplion 100mg , more or less court ordered to mitigate risk for society that such a thing happen again although I know like I know that I would never do such a thing again .

So now I am going to move from France to India in order tohave the medicine removed , I feel lethargic and have no desire to live with this medication depressed and have put on 20 kilos and am in a vegetative state . I was wondering , once I stop the medication , since it has been 8 months of taking it , how long it will take me to get back to normal again , and regain a normal sex drive and be able to go to hte gym and lose my excess weight ... work ..
Thanks for your time and I eagerly await a reply if anyone has had the heart to follow through this lenghty post

Thanking you , I would be extremely grateful for a reply

bobfcc
04-19-14, 08:48 AM
I have been taking xeplion for 8 months 100 mg injections , I want to come off it , I am going to change countries to come off it moving from France to India , how long will it be before I get back to normal again in terms of energy , sex drive and mental fucntions

Thanks

ritesh
07-06-14, 01:41 PM
lol ...y wud u show ur private parts to a under age girl ...ha ha ha

peripatetic
07-07-14, 09:25 AM
greetings and welcome to the forums. i see this thread is a few months old. i hope you're feeling a bit better.

with coming off the injections, if it's court ordered you'll have difficulty with that. i would also say that attempting to circumvent that court order is probably going to be difficult.

in lieu of discontinuing and ending up incarcerated or back in the hospital (which is typically the choice of the judge and not so much you, and i'm not familiar with the french legal system in that respect) can you talk to your doctor about switching injection types? typicals are less commonly associated with weight gain and lethargy. there are always potential side effects, but there are different ones if the weight gain and low energy are what's crushing you. with the sexual side effects, i forget if zeplion is like risperdal but if it is...again, i would suggest talking to your doctor about a possible switch.

i hear you on not thinking that you have a psychiatric issue and also that you plan to restrain yourself from exposure in the future. however, it's going to take some amount of time to convince authorities of that and discontinuing and running off/fleeing the country is not going to inspire trust.

i hope you do return to the forums and that you're feeling better soon. take care x

PS: have you been going to counseling at all? or just getting the injections? if it is psychological and not psychiatric (i think i understand your distinction there), then going to some psychological counseling might also be a good idea. i do truly understand how difficult it is to rebuild trust, but after the incident you had, that's what has to happen and i would hate for you to get into more trouble by refusing your injection. therapy could help you come to terms, if not with having a psychiatric issue, then with having to figure out how to prevent incidents in the future and maybe coming to terms with your current court mandated circumstances. best wishes to you

peripatetic
07-07-14, 09:32 AM
lol ...y wud u show ur private parts to a under age girl ...ha ha ha

this is not remotely funny. you don't have to reply on threads when you have nothing constructive to contribute.

bobfcc
12-01-14, 04:46 AM
Hi everyone ,

So it has been roughly seven months since I stopped the injections of Xeplion and I am currently in India pursuing an internship with great difficulty as I have depression am very overweight from taking the medicine and my sexual organs do not work or work very badly , I can masturbate about once a month and do not feel any pleasure while so doing , I have hear that these injections are supposed to stay in your system per unit , up to 126 days , a little over four months , so I am calculating , that four months , multiplied by the eight months I was injected equals 32 months , minus the time that has elapsed which would be roughly the eight months of injections plus the 7 months I have stopped cold turkey , a total of 15 months , so 32 months minus 15 months equals 17 months , is that the amount of time it is going to take me to feel normal again ? A year and a half ? As for legal issues the country I am going to be moving to cant force any medication on me so thats not an issue and we are seriously considering sueing the doctors for malpractice , they have ruined my life , I seriously did not have any psychiatric problems but explaining why they did it would take too much space here . Anyhow I am not feeling any better , I have thyroid problems , heart problems , have had my legs and feet swell up like watermelons form metabolic changes and worst of all my sex drive is non existent I do not produce siemen and my penis doesnt work either , not to mention I am permanently mentally scared from the whole instance , basically the answer I want is how long will it take me to recover and get back to normal sex drive wise and health wise neurorecpetor wise ,

Thank you , I greatly appreciated the input by the administrator , my question though is how long it will take me to recover my sex drive and mental functions , motivation etc ... I am figthing the medicine and going to work but it is very hard , any help would be greatly appreciated